# SDR IPXA13177040

- Difficulty date: January 29, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 12,810 hours, 8,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING CENTER FLAP NOSE SKIN DAMAGED.  ACCOMPLISHED REPAIR ON RT WING CENTER FLAP NOSE SKIN IAW SRM 57-50-00, FIG 208.
